Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 86, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 15, 2022, 5:10 PM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2022, 5:10 PM MDT (23:10 UTC)
- Expired
- Aug 15, 2022, 7:54 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 65 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.2 hours before the alert went out and 366 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
518
WGUS55 KPUB 152310
FFWPUB
COC041-160215-
/O.NEW.KPUB.FF.W.0086.220815T2310Z-220816T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
510 PM MDT Mon Aug 15 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Northeastern El Paso County in east central Colorado...
* Until 815 PM MDT.
* At 510 PM MDT, Trained weather spotters reported thunderstorms
producing flash flooding around Calhan. Between 1.5 and 2 inches
of rain have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Calhan, Ramah and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3904 10405 3898 10419 3896 10427 3899 10450
3903 10451 3907 10436 3913 10440 3913 10405
FLASH FLOOD...OBSERVED
$$
CSS/KAM3 follow-up statements
331
WGUS75 KPUB 160005
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
605 PM MDT Mon Aug 15 2022
COC041-160215-
/O.CON.KPUB.FF.W.0086.000000T0000Z-220816T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
605 PM MDT Mon Aug 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT THIS
EVENING FOR NORTHEASTERN EL PASO COUNTY...
At 605 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2.5 inches of rain has
fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Calhan, Ramah and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3904 10405 3898 10419 3896 10427 3899 10450
3903 10451 3907 10436 3913 10440 3913 10405
FLASH FLOOD...RADAR INDICATED
$$
CSS/KAM486
WGUS75 KPUB 160108
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
708 PM MDT Mon Aug 15 2022
COC041-160215-
/O.CON.KPUB.FF.W.0086.000000T0000Z-220816T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
708 PM MDT Mon Aug 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT THIS
EVENING FOR NORTHEASTERN EL PASO COUNTY...
At 708 PM MDT, Doppler radar indicated light to moderate rain across
the warned area. Between 1 and 2.5 inches of rain have fallen, and
an additional half inch may be possible. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Calhan, Ramah and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3904 10405 3898 10419 3896 10427 3899 10450
3903 10451 3907 10436 3913 10440 3913 10405
FLASH FLOOD...RADAR INDICATED
$$
KAM967
WGUS75 KPUB 160154
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
754 PM MDT Mon Aug 15 2022
COC041-160204-
/O.CAN.KPUB.FF.W.0086.000000T0000Z-220816T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
754 PM MDT Mon Aug 15 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN EL PASO
COUNTY...
Flood waters have receded. Light rainfall will continue through 10
PM, however, flooding is no longer expected to pose a threat. Please
continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM MDT for portions of
central Colorado, east central Colorado and southeast Colorado.
LAT...LON 3904 10405 3898 10419 3896 10427 3899 10450
3903 10451 3907 10436 3913 10440 3913 10405
$$
KAMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 3:02 PM MDT, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 15, 3:02 PM MDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 302 PM MDT Mon Aug 15 2022 .SHORT TERM...(This evening through Tuesday) Issued at 256 PM MDT Mon Aug 15 2022 Key Messages: 1) Widespread showers and thunderstorms are expected across the area this afternoon and evening. 2) Flash flooding will be possible over the higher terrain and urban areas over northern I-25, with severe possible further east. Rest of Today and Tonight... With the main surge of the surface cold front expected to pass through mid-afternoon into early evening, conditions will become favorable for widespread showers and thunderstorms across the CWA into the overnight hours tonight. Across the higher terrain, monsoon moisture and weak steering flow aloft will lead to slow moving storms with high water loads, capable of producing locally heavy rainfall and flash flooding conditions over high risk areas. The main flood concerns will be across all of our burn scars and the Poncha Pass/Chalk Cliffs areas, where running water could produce debris flow or mudslides. Further east, over Teller, Fremont, and El Paso Counties, increasing precipitable water values with the shifting monsoon plume and 1000-1500 J/kg of available CAPE this afternoon will allow for more convective-type showers and thunderstorms, which will be capable of producing flash flood conditions over hilly regions with poor drainage and lower-lying urban areas. Storms may be slow moving and widespread, which could lead to repeated rounds of rain over individual locations. Looking at the severe weather concerns for this afternoon and evening, post-frontal winds across the Palmer Divide will turn more easterly while also increasing in magnitude, which will assist in setting up an environment with 1500+ K/kg of CAPE and 25-30 knots of bulk shear. Current high-res model guidance is showing the possibility for more discrete convection closer to the eastern border of El Paso County, which will be our highest-likelihood area for stronger to severe storms today. Should a severe storm manage to persist in that area, gusty outflow winds of around 60 mph and hail up to 1 inch in diameter will be possible. Convective initiation is expected to start around 20Z this afternoon and persist the rest of the day, depending on storm motions, which will be enhanced as the cold front surges south. Another area of severe weather concern for the day will be Kiowa County, which will have a similar environmental setup to eastern El Paso, but without the enhanced orographics from the Palmer Divide. Storms are less likely to form in this area, but if the cold front manages to push convection into this region, storms are expected to intensify. Precipitation will likely persist over the mountains and Pikes Peak Region into the overnight hours, with a few mountain showers potentially lasting into Tuesday morning. Tuesday... Tuesday is looking wet again, but with less severe weather potential and more flash flooding potential. The shortwave aloft will push more to the east while the upper ridge will build in to our west, dragging up more monsoon moisture with it. Cooler post-frontal air will persist near the surface, enhanced by outflow from nocturnal showers and storms, which will increase stability across the eastern plains by morning. This will serve to greatly limit any convective potential over the eastern plains, but more widespread precipitation will be possible across the higher terrain and southern I-25 corridor. Drier air will filter in from the north aloft, which may decrease activity across parts of the Continental Divide, but looking at potential MLCAPE fields in the CAMS, our western and southeast mountains should have enough instability to develop some afternoon showers and thunderstorms. Our biggest concerns for flash flooding tomorrow afternoon-evening will mainly be across our burns scars, the Spring Burn Scar especially, but there are concerns for flash flooding across the mountains, in general. The adjacent areas may still see appreciable amounts of precipitation and should be closely monitored, even moreso depending on how much rain places get from Monday convection. Looking at temperatures, the onset of cool air will keep things brisk for summertime, with mid-high 70s to near 80 across the plains and I-25, and 60s-low 70s over the high valleys. .LONG TERM...(Tuesday night through Monday) Issued at 256 PM MDT Mon Aug 15 2022 Key Messages: 1) A Flash Flood Watch is in effect for Tuesday night until midnight. 2) Continued chances for afternoon showers and thunderstorms, especially in the high country. 3) Temperatures remain at or slightly below normal on Wednesday, but warm back up to near normal for Thursday and Friday. 4) Chances for more precipitation and cooler temperatures return for this weekend. Tuesday Night and Wednesday.. A Flash Flood Watch has been issued for Tuesday until midnight. Localized heavy rain and thunderstorms are expected to persist until midnight, especially along and east of the I-25 corridor. We remain under northwest flow for Wednesday with daytime high temperatures staying about 5 degrees below normal for most of us. Thunderstorms will be likely over the higher terrain on Wednesday afternoon, with isolated storms possible over the southern sangres, the southern I- 25 corridor, and the Raton Mesa as well. Overall, coverage looks to be less on Wednesday but we could still see some localized flash flooding, especially over flood prone areas and burn scars, mainly due to weak steering flow. Thursday and Friday.. As the ridge strengthens to our west, temperatures begin to warm back to near normal for both days. Both the NAM and the GFS show continued isolated to scattered afternoon thunderstorm development over our far western mountains to include the San Juans, La Garitas, and Central Mountains. The GFS and the EC both depict a weak cold frontal boundary associated with a minor shortwave to our northeast pushing through on Thursday as well. Depending on the timing and intensity of this feature, we could warm up a few degrees more during the day on our plains and have a chance to see strong to severe storm development on our plains as well. If the feature stays weak or arrives earlier, we could see cooler temperatures for our Thursday. As of right now, daytime high temperatures look to get back into the low 90s for the Arkansas River Valley, and upper 80s elsewhere on the plains. The I-25 corridor looks to be near normal with highs in the low 80s and mostly clear sky conditions, with the mountains keeping highs in the 60s and 70s and partly to mostly cloudy skies during the day. Saturday through Monday.. Deterministic models show a low over the Great Basin that begins to interact with a departing Northern Plains low to shift monsoonal moisture back into south central and southeastern Colorado. Ensembles guidance shows daytime highs falling back to near or just below normal for most of the area while chances for precipitation increase, especially for Saturday afternoon. ECMWF members generally keep 24 hour QPF means under 0.5 inches for everywhere along and east of the I-25 corridor, with higher amounts (up to 1 inch) in the high terrain on Saturday. Localized flash flooding will still be a possibly, especially for flood prone areas and burn scars. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 256 PM MDT Mon Aug 15 2022 AVIATION... Showers and thunderstorms will be possible at all three TAF sites this forecast period. KALS: Showers will form in the area after about 20Z this afternoon, with chances of direct impacts to the terminal increasing after about 02Z this evening and lasting towards 06Z or so. Thunderstorms could significantly reduce vis and cigs, and gusty outflow winds upwards of 30 knots will be possible. KCOS: Thunderstorms will form near the terminal by about 21Z, beginning to the west. Gusty outflow winds from these initial storms will likely be 25-30 knots. Storms are expected to come close to the terminal between 22-00Z this afternoon, with more chances for direct impacts from storms increasing after 02Z. If thunderstorms do impact the terminal, locally heavy rainfall will cause reductions in vis to IFR or short-lived LIFR along with lowered cigs. Outflow winds will be erratic and up to about 40 knots. Stronger storms will wane by about 06Z, although light showers may persist in the area for longer. KPUB: Showers and thunderstorms will form near the terminal by about 00Z this evening, with the chance for storms to directly impact the terminal increasing by about 03Z. Gusty outflow winds form storms will be 25-30 knots, increasing to about 40 knots if a thunderstorms moves directly overhead. Locally heavy rainfall could also momentarily reduce vis to IFR to high-end LIFR. Precipitation will begin to dissipate around 06Z, although light showers are expected over and near the higher terrain into the early morning hours. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ058>063-072>085- 087. Flood Watch from Tuesday afternoon through Tuesday evening for COZ058>066-072>080-083-087-088. && SHORT TERM...GARBEROGLIO LONG TERM...EHR AVIATION...GARBEROGLIO
Hazardous weather outlook, Aug 15, 11:35 AM MDT, 5 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1135 AM MDT Mon Aug 15 2022 COZ058>089-093>099-161745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1135 AM MDT Mon Aug 15 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Widespread showers and thunderstorms are expected across the area this afternoon and evening. The main impact concern will be heavy rainfall producing flash flood conditions across burn scars and higher risk areas for mudslides across the higher terrain. The adjacent plains and I-25 corridor will be seeing the chance for flash flooding conditions for roads, creeks, streams, and lower- lying urban areas. Greatest risks for impacts today will be spread across Chaffee, Lake, Fremont, Teller, and El Paso Counties. A few strong to severe thunderstorms will also be possible across the eastern plains, along and north of Highway 50 and east of I-25, between 2 PM and midnight. Wind gusts in excess of 60 mph, torrential rainfall, and hail up to 1 inch in diameter will be the primary storm risks. Thunderstorms will continue into the overnight hours, with showers lasting over the higher terrain after midnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Widely scattered to numerous thunderstorms will develop during the afternoon and evening hours over the mountains on Tuesday. A few thunderstorms will be possible over the plains, mainly along the I-25 corridor. Flash flooding will be possible, especially over burn scar areas with the Chalk Cliffs/Cottonwood burn scars at highest risk. Scattered thunderstorms will develop during the afternoon over the mountains on Wednesday through Friday. Some storms will be possible over the plains, but more isolated coverage is expected. Flash flooding will be possible, yet the risk will be lessened. Highest risk will be over the Spring burn scar on Wednesday. A slight risk of severe thunderstorms will be possible over the far eastern plains on Thursday afternoon, main threat with these storms will be strong outflow winds of 60 mph or greater, and hail of up to 1 inch in diameter. On Saturday and Sunday, thunderstorms will become more widely scattered to numerous across all areas with a higher risk of flash flooding, especially over the burn scar and urbanized areas. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. GARBEROGLIO/EHR
In the hours before
Special weather statement, Aug 15, 4:29 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
429 PM MDT Mon Aug 15 2022
COZ084-152315-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
429 PM MDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of northeastern El Paso
County through 515 PM MDT...
At 428 PM MDT, Doppler radar was tracking a strong thunderstorm over
Peyton, or 24 miles northeast of Colorado Springs, moving northeast
at 5 mph. Enhanced streamflows are possible due to heavy rainfall.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Calhan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3898 10424 3901 10455 3912 10458 3913 10456
3913 10431
TIME...MOT...LOC 2228Z 244DEG 5KT 3907 10448
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
KTS/MG/CJSLocal storm report, Aug 15, 4:33 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
433 PM MDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 4 WNW PEYTON 39.06N 104.56W
08/15/2022 M1.00 INCH EL PASO CO PUBLIC
&&Local storm report, Aug 15, 4:45 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HEAVY RAIN 4 WNW PEYTON 39.05N 104.55W
08/15/2022 M1.50 INCH EL PASO CO PUBLIC
&&Special weather statement, Aug 15, 5:00 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
500 PM MDT Mon Aug 15 2022
COZ084-085-160015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
500 PM MDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of northeastern El Paso
County through 615 PM MDT...
At 458 PM MDT, Doppler radar was tracking a strong thunderstorm over
Calhan, or 29 miles northeast of Colorado Springs, moving east at 15
mph. Plowable hail is expected with these storms. Enhanced
streamflow is expected due to heavy rainfall.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Calhan around 510 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3881 10406 3892 10452 3904 10446 3913 10440
3913 10405
TIME...MOT...LOC 2258Z 284DEG 12KT 3903 10434
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
KTS/MG/CJSLocal storm report, Aug 15, 5:05 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD 3 N PEYTON 39.07N 104.48W
08/15/2022 EL PASO CO PUBLIC
FLASH FLOODING WITH WATER FLOWING OVER THE
ROAD AT THE INTERSECTION OF SWEET RD. AND
PEYTON HWY.
&&Local storm report, Aug 15, 5:08 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
508 PM MDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLASH FLOOD 4 NNE FALCON 38.99N 104.60W
08/15/2022 EL PASO CO TRAINED SPOTTER
TRAINED SPOTTER CALLED IN TO REPORT FLASH
FLOODING 3 MILES WEST OF CALLAGHAN WITH
APPROXIMATELY 1.5 TO 2 INCHES FALLEN IN THE
PAST HOUR.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 1:42 PM MDT | Special Weather Statement | PUB | Teller | 48 min |
| Aug 15, 1:47 PM MDT | Special Weather Statement | PUB | Custer | 43 min |
| Aug 15, 1:50 PM MDT | Special Weather Statement | PUB | Teller | 40 min |
| Aug 15, 2:09 PM MDT | Special Weather Statement | PUB | Teller | 21 min |
| Aug 15, 2:26 PM MDT | Flood Watch | PUB | Alamosa, Baca, Chaffee, Costilla, Custer, Fremont and 8 more | 34 hr |
| Aug 15, 3:15 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Aug 15, 3:56 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 15, 3:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| Aug 15, 4:26 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| Aug 15, 4:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Aug 15, 4:58 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 15, 5:00 PM MDT | Special Weather Statement | PUB | El Paso | 75 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.